# SDR CA010727009

- Difficulty date: July 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Scwzer 269D
- Aircraft time: 3,795 hours
- Engine: Lyc HIO360D1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: CR3687
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL SEAL LEAKING IN RPM CABLE. REPLACE OIL SEAL PN CR 3687.
